# SDR DXTA2013010405232

- Difficulty date: December 22, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N829QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600796
- Aircraft time: 2,378 hours, 1,887 cycles
- System (JASC): 2330 · Entertainment System
- Part: Receiver
- Part number: XMR12001
- Part serial: 819000024
- Condition: Failed
- Location: Satellite Radio
- Part time: 2,378 hours, 1,887 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED, ENROUTE, AND AT ALTITUDE, DETECTED AN ELECTRICAL ODOR.  NO SMOKE VISIBLE. INTERIOR MASTER WAS SHUTOFF AND THE ODOR WENT AWAY.  FOUND SATELLITE RADIO RECEIVER TO BE THE CAUSE OF THE ODOR.  SATELLITE RADIO RECEIVER CIRCUIT BREAKER HAS BEEN PULLED AND COLLARED.  R & R THE SATELLITE RADIO RECEIVER WITH A MODIFIED RECEIVER.  POWERED SYS AND PERFORMED OPS CHECK.  OPS CHECK SATISFACTORY IAW MM 23-30-00.
